Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

I am on HCG diet and have a problem being so weak and tired all day

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6036 Questions
Question
HI! I AM XXXXXXX I AM ON HCG DIET, AND I REALLY HAVE A PROBLEM BEING SO WEAK AND TIRED ALL DAY, DON'T KNOW WHY, WHEN I HAVE SUPPER I START TO FEEL STRONGER, I LOVE THE PROGRAM, BUT HAVE NO ENERGY OR WANT TO, WHAT'S WRONG?
Posted Fri, 14 Mar 2014 in Medicines and Side Effects
 
 
Answered by Dr. Chobufo Ditah 13 hours later
Brief Answer: This is due to lack of energy. Detailed Answer: Hi XXXXXXX Thank you so much for this query. I am so sorry to hear abut this weakness and fatigue you have all day. The HCG diet to loss weight works by suppressing your appetite making you not to feel the need to eat. We all know the body needs glucose(food) to function normally and when we do not eat, we would feel weak and tired. This seems to be exactly what you are experiencing now. After eating at night, you would feel a lot better because of the energy intake(glucose). This would again make the body to be able to function normally and alleviate you of most of these symptoms of weakness and tiredness. From the information you have provided, you seem to be too aggressive towards trying to shed off these extra pounds. It is a great idea but how we go about it would determine the end results. If you are too aggressive, you would be unable to follow through because of these side effects. I will suggest that you increase your daily calories intake and don't give yourself too short a deadline to achieve the desired weight. be progressive and gentle with the body so as to continue and achieve the set goals. In addition to diet and HCG, exercises would also be helpful in this process. I hope this addresses your query fully. Thank you so much for patronizing our services and please do feel free to ask for follow up clarifications and information if need be. I wish you the best of health. Dr. Ditah, MD.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor